Table of Contents Author Guidelines Submit a Manuscript
International Journal of Dentistry
Volume 2014, Article ID 865079, 5 pages
http://dx.doi.org/10.1155/2014/865079
Review Article

Diagnostic Applications of Cone-Beam CT for Periodontal Diseases

Dental Health Department, College of Applied Medical Sciences, King Saud University, P.O. Box 10219, Riyadh 11433, Saudi Arabia

Received 20 January 2014; Accepted 3 February 2014; Published 3 April 2014

Academic Editor: Jagan Kumar Baskaradoss

Copyright © 2014 Yousef A. AlJehani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yousef A. AlJehani, “Diagnostic Applications of Cone-Beam CT for Periodontal Diseases,” International Journal of Dentistry, vol. 2014, Article ID 865079, 5 pages, 2014. https://doi.org/10.1155/2014/865079.